# SDR BEFA200800004

- Difficulty date: April 10, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N741PA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24737
- Aircraft time: 55,899 hours, 19,371 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Zone 100
- Part time: 55,899 hours, 19,371 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SHEAR WEB AT BS 1681 BETWEEN LBL 12 INCH AND RBL 24 INCH AT FLOOR ATTACHMENT HOLES, CORRODED.  CUT OUT CORRODED AREA AND PERFORMED SRM REQUIRED INSPECTION FOR CRACKS.  NO CRACKS FOUND.  INSTALLED DOUBLER REPAIR AS CALLED OUT BY SRM TREATED AND PRIMED AREA.
